# SDR DALA2017012800708

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fastener
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED FASTENER ON DORSAL FIN ANGLE STA Y=1152 BTW LONGS: 2-3 (STA). REPAIR WAS ACCOMPLISHED PER ETI-17-17-005 R2 AND ER/A 554078-14 REV ORIGINAL.
